Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Using melaglow skin cream. What is the side effect?

helo sir,i am 21 years old,my height is 5.2 ft n weight is 54 kg and i am using melaglow skin cream for 1 month and i want to know about its side effect?
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  6054
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for posting your query. I am happy to address your questions, according to some patient reviews the Melaglow is just not that effective, so that is the biggest negative drawback or side effect of it. It has ingredients that can lighten and although it won't create significant lightening it can do so if you use it in combination with other creams that help lightening. However, seeing a dermatologist is really the best way to access skin lightening potions with enough active ingredients to make a visible difference. Hope I have answered your query. If you have any further questions, I will be happy to help. Thanks
Answered: Thu, 6 Sep 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor